Open Access
Translator Disclaimer
July 1999 Self-Diffusion for Brownian Motions with Local Interaction
Ilie Grigorescu
Ann. Probab. 27(3): 1208-1267 (July 1999). DOI: 10.1214/aop/1022677445

Abstract

We derive explicitly the asymptotic law of the tagged particle process in a system of interacting Brownian motions in the presence of a diffusive scaling in nonequilibrium. The interaction is local and interpolates between the totally independent case (noninteracting) and the totally reflecting case and can be viewed as the limiting local version of an interaction through a pair potential as its support shrinks to zero. We also prove the independence of two tagged particles in the limit.

Citation

Download Citation

Ilie Grigorescu. "Self-Diffusion for Brownian Motions with Local Interaction." Ann. Probab. 27 (3) 1208 - 1267, July 1999. https://doi.org/10.1214/aop/1022677445

Information

Published: July 1999
First available in Project Euclid: 29 May 2002

zbMATH: 0961.60099
MathSciNet: MR1733146
Digital Object Identifier: 10.1214/aop/1022677445

Subjects:
Primary: 60K35
Secondary: 82C05, 82C22

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
60 PAGES


SHARE
Vol.27 • No. 3 • July 1999
Back to Top